# SDR DALA14020513746

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 43,350 hours, 16,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND EMERGENCY LIGHT SYSTEM FAILED CAPACITY TEST.  MAINTENANCE R & R BAD BATTERYS IAW AMM 33-51-06.  OPS TEST OK.
